JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON OVERRINGS OF GORENSTEIN DEDEKIND DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON OVERRINGS OF GORENSTEIN DEDEKIND DOMAINS
Hu, Kui; Wang, Fanggui; Xu, Longyu; Zhao, Songquan;
  PDF(new window)
 Abstract
In this paper, we mainly discuss Gorenstein Dedekind do-mains (G-Dedekind domains for short) and their overrings. Let R be a one-dimensional Noetherian domain with quotient field K and integral closure T. Then it is proved that R is a G-Dedekind domain if and only if for any prime ideal P of R which contains (), P is Gorenstein projective. We also give not only an example to show that G-Dedekind domains are not necessarily Noetherian Warfield domains, but also a definition for a special kind of domain: a 2-DVR. As an application, we prove that a Noetherian domain R is a Warfield domain if and only if for any maximal ideal M of R, is a 2-DVR.
 Keywords
Gorenstein projective module;Gorenstein Dedekind domain;strongly Gorenstein projective module;n-strongly Gorenstein projective module;Noetherian Warfield domain;2-DVR;
 Language
English
 Cited by
 References
1.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Grad. Texts in Math. 13, 2nd edition, Springer-Verlag, New York, 1992.

2.
H. Bass, Torsion free and projective modules, Trans. Amer. Math. Soc. 102 (1962), no. 2, 319-327. crossref(new window)

3.
S. Bazzoni and L. Salce, Warfield domains, J. Algebra 185 (1996), no. 3, 836-868. crossref(new window)

4.
D. Bennis, A note on Gorenstein global dimension of pullback rings, Int. Electron. J. Algebra 8 (2010), 30-44.

5.
D. Bennis and N. Mahdou, Strongly Gorenstein projective, injective, and flat modules, J. Pure Appl. Algebra 210 (2007), no. 2, 437-445. crossref(new window)

6.
D. Bennis and N. Mahdou, A generalization of strongly Gorenstein projective modules, J. Algebra Appl. 8 (2009), no. 2, 219-227. crossref(new window)

7.
D. Bennis and N. Mahdou, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), no. 2, 461- 465.

8.
I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27-42. crossref(new window)

9.
L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, American Mathematical Society, Providence, RI., 2001.

10.
R. W. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

11.
L. Gruson, Criteres de platitude et de projectivite. Techniques de "platification" d'un module, Invent. Math. 13 (1971), 1-89. crossref(new window)

12.
H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), no. 1-3, 167-193. crossref(new window)

13.
K. Hu and F. Wang, Some results on Gorenstein Dedekind domains and their factor rings, Comm. Algebra 41 (2013), no. 1, 284-293. crossref(new window)

14.
I. Kaplansky, Commutative Rings, Revised edition, Univ. Chicago Press, Chicago, 1974.

15.
M. D. Larsen and P. J. McCarthy, Multiplicative Theory of Ideals, Academic Press, New York, 1971.

16.
N.Mahdou and M. Tamekkante, On (strongly) Gorenstein (semi) hereditary rings, Arab. J. Sci. Eng. 36 (2011), no. 3, 431-440. crossref(new window)

17.
E. Matlis, The two-generator problem for ideals, Michigan Math. J. 17 (1970), 257-265. crossref(new window)

18.
H. Matsumura, Commutative Ring Theory, Cambridge University Press, New York, 1989.

19.
L. Salce, Warfield domains: module theory from linear algebra to commutative algebra through Abelian groups, Milan J. Math. 70 (2002), 163-185. crossref(new window)

20.
F. Wang, Commutative Rings and Star Operation Theory (in Chinese), Science Press, Beijing, 2006.